# SDR DL76L050571

- Difficulty date: September 28, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 64,653 hours, 9,954 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK NR 6 MAINWHEEL DEFLATED AND 2 RIM BOLTS SHEARED OFF.  REMOVED AND REPLACED MAINWHEEL NR 6 AS PER MM.
